Abdominal pain and hives after anaphalaxis

Posted on: Thu, 08/09/2018 - 9:19pm
cl's picture
cl
Offline
Joined: 08/10/2014 - 04:05

My 14 y.o.son had a severe reaction tonight after eating a cookie that had peanut butter in it.
We gave him epi on route to hospital where they administered more epi, benadryl, corticosteroids, etc. 5 hours later after another dose of benadryl and a ventolin neb. We were released. He now has extreme abdominal pain and is nauseous and also has hives and redness all over his body.
I still have another hour before I am supposed to give him another dosing of benadryl...but am worried about these symptoms and that the reaction is reoccurring...is it normal to have these symptoms??

Posted on: Sat, 08/09/2014 - 9:25pm
smithdcrk's picture
Offline
Joined: 03/13/2014 - 16:46

Go back to the ER. Doc just told my daughter that stomach cramping is a symptom she should take seriously.

Forum

Click on one of the categories below to see all forum topics.

Peanut Free Store

More Articles

If you’ve recently discovered a peanut allergy in your family, you may be wondering what on earth you are going to replace those peanut butter and...

For anyone who has had a peanut allergy diagnosis, it is necessary to avoid eating peanuts entirely. However,...

You already know that if you or your child has a peanut allergy you need to avoid peanut butter. Some...

Do you have a sweet tooth and more specifically a chocolate craving? Those with peanut allergies must...

Are you tired of serving fresh-cut fruits and veggies as a healthy snack? Sure, there's nothing wrong with these options, but they can get boring...